Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey everyone,

 I am currently on Epiduo and 65 mg of Solodyn once a day. I started Epiduo about 8 weeks ago. Two weeks ago I went back to the dermatologist and that is when they gave me the 65mg of Solodyn. My skin right now is awful, I have at least two new pimples every day. I called the dermatology office and they said that it was most likely caused by the Epiduo and that it was bringing all the dirt and stuff to the surface and that if can take up to 3 months for it to start clearing up. I have read many reviews where people say that their initial breakouts lasted them about 2 weeks, has anyone had an experience of having to wait up to three months to see results of Epiduo? Around week 3, after what I thought was my initial breakout period, my skin was looking really clear and then out of nowhere it started breaking out like crazy and has been that way ever since. I just don’t want to keep using the Epiduo if it’s going to make my acne worse. Especially if the antibiotic starts masking the problems Epiduo could be causing and I won’t know until coming off of them. If anyone has similar experiences I would love any sort of advice.

Thanks a bunch.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×